# SDR MASA20210914420

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Corroded
- Location: Bs 280-290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS REPORTED AFFECTING INNER FUSELAGE SKIN BETWEEN FS280-290 AND STGRS 25R-24R AT THE MAIN AVIONICS COMPARTMENT. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01-001-002-A01, ITEM 1, EA 81-2021-069.
